EconPapers    
Economics at your fingertips  
 

Almost sure behaviour of the perturbed Brownian motion on the Sierpinski gasket

Katarzyna Pietruska-Paluba

Stochastic Processes and their Applications, 2000, vol. 85, issue 1, 1-17

Abstract: In this paper we investigate the almost sure ('quenched') asymptotics for a Brownian traveller, moving on the Sierpinski gasket with Poisson-type attracting potential interaction. The quenched behaviour is different from the 'annealed' one (averaged with respect to the random potential).

Keywords: Brownian; motion; Sierpinski; gasket; Poisson; potential (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00058-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:85:y:2000:i:1:p:1-17

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:85:y:2000:i:1:p:1-17